Alert archive / Alabama / Flash Flood Warnings in 2025

Flash Flood Warning 24, NWS Birmingham, AL

August 1, 2025Jefferson County, Shelby County, Alabama

NWS Birmingham, AL issued this flash flood warning at Aug 1, 2025, 5:21 PM CDT for Jefferson County, Shelby County, Alabama. It was in force for 95 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2025, 5:21 PM CDT (22:21 UTC)
Expired
Aug 1, 2025, 6:56 PM CDT
In force
95 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, AL, Shelby County, AL

The radar

The Birmingham radar (KBMX), 28 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 5:36 PM CDTFLASH FLOOD1 N Hoover, ALMultiple reports of street flooding in Vestavia Hillls, including on Highway 31 and Southland Drive.
Aug 1, 5:50 PM CDTFLASH FLOOD1 Nne Hoover, ALHighway 31 in Vestavia Hills temporarily impassable due to flash flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

931 
WGUS54 KBMX 012221
FFWBMX
ALC073-117-020130-
/O.NEW.KBMX.FF.W.0024.250801T2221Z-250802T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
521 PM CDT Fri Aug 1 2025

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Southeastern Jefferson County in central Alabama...
  Northwestern Shelby County in central Alabama...

* Until 830 PM CDT.

* At 521 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen based on radar estimates. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Hoover, Vestavia Hills, Homewood, Pelham, Mountain Brook, Helena, 
  Indian Springs Village, Lipscomb, Riverchase Galleria, Patton 
  Creek, Riverchase, Samford University, Bluff Park, Oak Mountain 
  Amphitheater, Inverness, The Summit, Cahaba Heights, Oak Mountain 
  State Park and Ross Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3343 8692 3346 8685 3349 8674 3349 8667
      3347 8667 3346 8667 3345 8667 3344 8667
      3343 8667 3342 8667 3341 8667 3338 8668
      3333 8671 3331 8687 3341 8692

FLASH FLOOD...RADAR INDICATED

$$

56
1 follow-up statement
632 
WGUS74 KBMX 012356
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
656 PM CDT Fri Aug 1 2025

ALC073-117-020006-
/O.CAN.KBMX.FF.W.0024.000000T0000Z-250802T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson AL-Shelby AL-
656 PM CDT Fri Aug 1 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN JEFFERSON AND 
NORTHWESTERN SHELBY COUNTIES...

Flood waters have receded and heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3343 8692 3346 8685 3349 8674 3349 8667
      3347 8667 3346 8667 3345 8667 3344 8667
      3343 8667 3342 8667 3341 8667 3338 8668
      3333 8671 3331 8687 3341 8692

$$

56

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 12:21 PM CDT, 5 hours earlier. Its key messages:

  • Updated at 1216 PM CDT FRI AUG 1 2025
  • Continued hot and humid conditions, coupled with accumulated heat stress from prior days, will affect people and pets without adequate cooling and hydration through Friday evening.
  • There is a Marginal Risk (Level 1 out of 5) risk for severe storms both today and tomorrow. Damaging winds are the primary threat.
Area forecast discussion, Aug 1, 12:21 PM CDT, 5 hours before
Area Forecast Discussion
National Weather Service Birmingham AL
1221 PM CDT Fri Aug 1 2025

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...
Updated at 1216 PM CDT FRI AUG 1 2025

 - Continued hot and humid conditions, coupled with accumulated
   heat stress from prior days, will affect people and pets
   without adequate cooling and hydration through Friday evening.

-  There is a Marginal Risk (Level 1 out of 5) risk for severe
   storms both today and tomorrow. Damaging winds are the primary
   threat.

&&

.SHORT TERM...
(This evening through Saturday)
Issued at 1216 PM CDT FRI AUG 1 2025

Water vapor imagery this morning paints a fairly active upper level
pattern characterized by a trough swinging across the Great Lakes as
the ridge over the southeast begins to weaken. To our west, a stout
upper level ridge is beginning to take shape. At the surface, RAP
analysis depicts a weak cold front slowly moving south across the
state. The combination of upper level support, increased low level
moisture convergence, ample moisture, and diurnal heating will allow
scattered to numerous showers and thunderstorms both today and
tomorrow. The best chances will come to the south of the boundary
where convergence will be maximized. Forecast soundings reveal an
inverted-v profile indicative of damaging winds being the primary
threat. Without much shear, storms should be relatively short-
lived. SPC currently has a Marginal Risk (Level 1 out of 5) for
severe storms in place across the region both today and tomorrow.

Otherwise, today's Heat Advisory remains in effect through 7 PM this
evening. Heat indices will top out around 105-107F this afternoon
across the region. However, increased cloud cover from any storms
that develop may help keep things in check. The weakening ridge will
lead to slightly cooler highs, generally in the upper 80s, and
knock a few degrees off our heat indices, generally in the 95-100F
range.

95/Castillo

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 1216 PM CDT FRI AUG 1 2025

An unsettled pattern continues as upper level troughing remains in
place across the eastern CONUS. This will lead to increased
diurnally driven chances for showers and storms. We will see an
uptick in activity early next week as a shortwave rides along the
eastern periphery of the ridge across the west. Forecast soundings
reveal a fully saturated profile and a deep warm cloud depth.
Therefore, periods of heavy rainfall are likely. WPC is already
highlighting early next week with a Marginal Risk of Excessive
Rainfall for our east and southeastern areas.

We will have a nice break from this week's relentless heat as we go
through the long term. With that said, it is still August so
highs will still be in the mid to upper 80s for most. There are
some signs that our eastern counties may see highs top out in the
mid 70s early next week as wedge flow develops. Recent
probabilistic guidance suggests a 50-75% chance of highs under 80F
along the AL/GA border.

95/Castillo

&&

.AVIATION...
(18Z TAFS)
Issued at 1216 PM CDT FRI AUG 1 2025

Showers and thunderstorms are beginning to develop near MGM/AUO
early this afternoon. Coverage is expected to increase slightly over
the next several hours. Continued with the PROB30s to cover the
convection this afternoon and evening. Will amend if coverage
becomes greater than expected. VFR conditions are expected outside
of any showers and storms. Another round of MVFR/IFR ceilings are
expected early Saturday morning with VFR returning by mid morning.

95/Castillo

&&

.FIRE WEATHER...

No issues from fire weather elements are expected over the coming
days. Daily showers and thunderstorms are expected, most focused
on the afternoon to evening time frame. 20-foot winds will be
light, except variable and gusty in and near showers and
thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     70  87  68  81 /  30  70  50  70
Anniston    72  86  69  80 /  30  80  60  70
Birmingham  73  88  71  81 /  30  70  40  70
Tuscaloosa  73  89  73  86 /  30  60  30  60
Calera      73  88  71  83 /  30  80  50  70
Auburn      74  86  71  80 /  50  90  70  80
Montgomery  75  90  72  85 /  50  90  60  80
Troy        73  90  71  84 /  50  90  70  90

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT this evening for the following
counties: Autauga-Barbour-Bibb-Bullock-Chilton-Coosa-Dallas-
Elmore-Fayette-Greene-Hale-Jefferson-Lamar-Lowndes-Macon-Marengo-
Montgomery-Perry-Pickens-Pike-Russell-Shelby-St. Clair-Sumter-
Talladega-Tallapoosa-Tuscaloosa-Walker.

&&

SHORT TERM...95/Castillo
LONG TERM....95/Castillo
AVIATION...95/Castillo
Hazardous weather outlook, Aug 1, 1:23 PM CDT, 3 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
123 PM CDT Fri Aug 1 2025

ALZ011>015-017>050-022130-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
123 PM CDT Fri Aug 1 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a Marginal Risk (Level 1 out of 5) risk for severe storms
through this evening. Main threat is damaging winds up to 60 MPH.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a Marginal Risk (Level 1 out of 5) risk for severe storms
across southeast Central Alabama Saturday afternoon and evening.
Main threat is damaging winds up to 60 MPH.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management through this
evening and again Saturday afternoon and evening.

In the hours before

Special weather statement, Aug 1, 4:22 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Birmingham AL
422 PM CDT Fri Aug 1 2025

ALZ022-012200-
Pickens AL-
422 PM CDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PICKENS COUNTY THROUGH
500 PM CDT...

At 422 PM CDT, Doppler radar was tracking a strong thunderstorm near
Reform, moving south at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Reform, Carrollton, Pickensville, Ethelsville, Owens, North Pickens
Airport, and McShan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3350 8819 3349 8798 3320 8795 3322 8827
TIME...MOT...LOC 2122Z 004DEG 10KT 3343 8810

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Aug 1, 4:28 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Birmingham AL
428 PM CDT Fri Aug 1 2025

ALZ037-038-012215-
Tallapoosa AL-Chambers AL-
428 PM CDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TALLAPOOSA AND WEST
CENTRAL CHAMBERS COUNTIES THROUGH 515 PM CDT...

At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Site, or 11 miles north of Dadeville, moving southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dadeville, Camp Hill, Jacksons' Gap, New Site, Ridge Grove, Northern
Lake Martin, Daviston, Eagle Creek, Horseshoe Bend, and Horseshoe
Bend National Military Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3301 8584 3309 8566 3287 8545 3274 8576
TIME...MOT...LOC 2127Z 331DEG 8KT 3299 8571

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Aug 1, 4:38 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Birmingham AL
438 PM CDT Fri Aug 1 2025

ALZ024-025-012245-
Jefferson AL-Shelby AL-
438 PM CDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT SHELBY AND SOUTHEASTERN
JEFFERSON COUNTIES THROUGH 545 PM CDT...

At 437 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bluff Park, or over Hoover, moving south at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Southern Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer,
Homewood, Pelham, Mountain Brook, Helena, Hueytown, Calera,
Fairfield, Chelsea, Montevallo, Columbiana, Pleasant Grove, Midfield,
Brighton, Indian Springs Village, and Lipscomb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3351 8673 3312 8646 3309 8651 3307 8668
      3307 8688 3305 8688 3306 8693 3308 8693
      3308 8695 3310 8695 3310 8697 3316 8697
      3317 8702 3351 8704
TIME...MOT...LOC 2137Z 351DEG 11KT 3341 8685

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Aug 1, 4:46 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
446 PM CDT Fri Aug 1 2025

ALZ020-012230-
Cherokee AL-
446 PM CDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT CHEROKEE COUNTY THROUGH 530 PM
CDT...

At 445 PM CDT, Doppler radar was tracking a strong thunderstorm over
Western Weiss Lake, or near Centre, moving south at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Centre, Cedar Bluff, Centre Municipal Airport, Forney, Leesburg, Sand
Rock, Gaylesville, Tennala, Slackland, Cherokee Rock Village,
Pleasant Gap, Cornwall Furnace Park, Western Weiss Lake, Eastern
Weiss Lake, Moshat, Ball Flat, Coloma, Weiss Dam, Fullerton, and
Yellow Creek Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3435 8548 3397 8540 3396 8542 3396 8555
      3397 8574 3400 8574 3410 8580 3412 8579
      3413 8581 3411 8584 3424 8584 3424 8581
      3425 8581
TIME...MOT...LOC 2145Z 351DEG 11KT 3421 8571

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Aug 1, 4:52 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Birmingham AL
452 PM CDT Fri Aug 1 2025

ALZ019-012245-
Calhoun AL-
452 PM CDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CALHOUN COUNTY THROUGH
545 PM CDT...

At 452 PM CDT, Doppler radar was tracking a strong thunderstorm over
Glencoe, or 7 miles southwest of Hokes Bluff, moving south at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Anniston, Jacksonville, Saks, Fort McClellan, Glencoe, Weaver,
Ohatchee, Alexandria, Jacksonville State University, Neely Henry
Lake, Sulphur Springs, and Wellington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3378 8563 3375 8564 3365 8603 3376 8605
      3377 8604 3379 8606 3383 8605 3384 8606
      3385 8602 3387 8602 3386 8600 3389 8597
      3391 8597 3392 8593 3391 8593 3391 8590
      3394 8590 3396 8584 3393 8574 3396 8574
TIME...MOT...LOC 2152Z 351DEG 11KT 3391 8595

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Aug 1, 5:15 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
515 PM CDT Fri Aug 1 2025

ALZ012-013-022-023-012300-
Fayette AL-Pickens AL-Tuscaloosa AL-Lamar AL-
515 PM CDT Fri Aug 1 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN TUSCALOOSA...
NORTHEASTERN PICKENS...SOUTHWESTERN FAYETTE AND SOUTHEASTERN LAMAR
COUNTIES THROUGH 600 PM CDT...

At 514 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Fayette, moving south at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fayette, Berry, Kennedy, Belk, Ashcraft Corner, Bankston, Samantha,
Cody, Stone Wall, Moores Bridge, Richard Arthur Field, Fayette County
Public Lake, New Lexington, and Bevill State College Fayette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3378 8795 3378 8764 3342 8759 3345 8805
TIME...MOT...LOC 2214Z 004DEG 12KT 3368 8778

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 1:59 PM CDTSpecial Weather StatementBMXCalhoun46 min
Aug 1, 2:02 PM CDTSpecial Weather StatementBMXTalladega43 min
Aug 1, 2:57 PM CDTSpecial Weather StatementBMXCleburne48 min
Aug 1, 3:01 PM CDTSpecial Weather StatementBMXMacon44 min
Aug 1, 3:05 PM CDTSpecial Weather StatementBMXCoosa40 min
Aug 1, 3:30 PM CDTSpecial Weather StatementBMXMacon45 min
Aug 1, 3:44 PM CDTSpecial Weather StatementBMXChambers46 min
Aug 1, 3:49 PM CDTSpecial Weather StatementBMXJefferson41 min
Aug 1, 3:59 PM CDTSpecial Weather StatementBMXMacon46 min
Aug 1, 4:02 PM CDTSpecial Weather StatementBMXTallapoosa43 min
Aug 1, 4:10 PM CDTSpecial Weather StatementBMXEtowah50 min
Aug 1, 4:16 PM CDTSevere Thunderstorm WarningBMXEtowah44 min
Aug 1, 4:22 PM CDTSpecial Weather StatementBMXPickens38 min
Aug 1, 4:28 PM CDTSpecial Weather StatementBMXTallapoosa47 min
Aug 1, 4:38 PM CDTSpecial Weather StatementBMXShelby67 min
Aug 1, 4:46 PM CDTSpecial Weather StatementBMXCherokee44 min
Aug 1, 4:52 PM CDTSpecial Weather StatementBMXCalhoun53 min
Aug 1, 4:58 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby3 hr
Aug 1, 5:15 PM CDTSpecial Weather StatementBMXFayette45 min
Aug 1, 5:42 PM CDTSpecial Weather StatementBMXShelby48 min
Aug 1, 5:54 PM CDTSpecial Weather StatementBMXBullock36 min
Aug 1, 6:07 PM CDTSpecial Weather StatementBMXTuscaloosa38 min
Aug 1, 6:11 PM CDTSpecial Weather StatementBMXAutauga49 min
Aug 1, 6:35 PM CDTSpecial Weather StatementBMXTuscaloosa40 min

Nearby

Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.